advertisement
Question
Posted by: pit | 2007/03/04

rash

my brother is getting a red rash that is burning over his chest what can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pit
It could be an allergy or an eczema - try using phenergan cream or caladryl lotion, otherwise you need to see a doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anxious | 2007/03/04

It might be an allergy to some form of medicaion that he is taking and could start being serious if it gets worse. He should have it checked out by a doctor asap if it doesnt go away, especially if it seems to be spreading.

It (if I am right, I do confess that I dont know much about the condition!) might also be a sign of shingles, which needs medical treatment.

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement